# SDR FXGA20150323001

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORRODED FUSELAGE STRINGER FS 541, STRINGER 33L.  CUT DAMAGED STRINGER.  REMOVE CORRODED SECTION & INSTALLED NEW STRINGER SECTION & SPLICES IAW DC6 A & B OVERHAUL MANUAL FIGURE 12 - 2 PAGE 3 & 4.
